# SDR N6WA2025060601

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT FS280 CRACKED UNDER RH FLOOR SILL.  REMOVED AND REPLACED RH FLOOR BEAM AT FS280 IAW CRJ SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.
